Approximation properties of TP model forms and its consequences to TPDC design framework

Tikk, Domonkos and Baranyi, Péter Zoltán and Patton, R. J. (2007) Approximation properties of TP model forms and its consequences to TPDC design framework. Asian Journal of Control, 9 (3). pp. 221-231.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30
URI: http://eprints.sztaki.hu/id/eprint/5136

Update Item Update Item